Wednesday, November 02, 2005

this is our love, this is our life

Goddess' Hott Cop O'Da Court TV Marathon award goes to:
Officer Chris Green, of the Fresno Police Department,
Southwestern Policing District.
He's big and tall and....

I felt bad for blinding Zal with my white background,
so I'll soften it a tad with my leafy background.


Ok, so I got an email from one of the "guys" on the COPS forum,
tell me if you guys believe he's 28 years old:
" hi how r you i am corey 28 in nh hoe r you" When I asked him if he
was new to the forum, this was his response, "yes i live in nh and you tall me bt you."
I can't quite put my finger on it, but for some odd reason, I am JUST having a hard time believing those words came out of the mouth and mind of a 28 yr old. So I asked him how old he REALLY was and this was his response, "I AM 28 MAN IN NH AND YOU YOU GOT PIC HUN"
Sigh.
When I read some of the posts on COPS, I am absolutely shocked at how bad the spelling and grammar are. One kid wanted to know what "collage" the cops recommended.
I'm thinking something with pinks and greens and lots of purdy pictures.
Another one said he was a "biosexual."
I believe that's a person who has sex with plants.
I've seen words like " despret," "oficer siad," "Curfue," and "acdamey"
used on a regular basis.
If these are the leaders of tomorrow, I FEAR TOMORROW.

I was reading an article on Yahoo about restless leg syndrome. This is when your
legs feel like you need to constantly flex the muscles. Of course, they're going to make a line of prescription drugs to "help" this problem. There's no doubt in my mind whatsoever that one of the side effects of these new drugs will be "restless leg syndrome." They need to look at the side effects of drugs currently being prescribed first. I know SEVERAL elderly people who take water pills who experience this problem. Most of them also take coumaden--a blood thinner. I get this problem from time to time when I have too much soda. I find that taking a combination of potassium--which people lose when taking water pills and eating too many sweets, drinking too much soda--vitamin e and cal/mag helps to get rid of this creepy feeling within hours. I've also noticed that with elderly people doctors are not sufficiently worried about prescribing potassium, be it over the counter tabs or "prescription" postassium, so that people can restore all that they're losing from the water pills. And yes, a lot of high blood pressure meds act like water pills. Lendon Smith writes the best books for these sorts of things, telling you how you can get rid of these problems using vitamins and minerals. I've had "Feed Your Kids Right" and "Feed Your Body Right" for years, and I consult them ALL the time.

Great news. The cholesterol lowering drug Zocor can inhibit the lung damage that occurs with smoking. Oh, oops. Did we forget to mention that when you take cholesterol lowering drugs you have to be checked for liver damage every six weeks? Yeah, there's the pesky side effect.

It's no damn wonder Americans are so damn fat. There's a local restaurant here that offers a dinner consisting of a two pound hamburger and five pound of fries. If you eat it all, the meal is free, AND they toss in a side order of heart disease, free of charge.

1 comment:

Zocor Side Effects said...

My name is Todd Thomas and i would like to show you my personal experience with Zocor.

I am 55 years old. Have been on Zocor for 4 years now. Zocor did lower my cholesterol. I also have RA and did not know which caused pain stopped Zocor, pain improved dramatically, but weakness remains. Dr says permanent damage. Now I my cholesterol is high.

I have experienced some of these side effects -
Leg pain and weakness

I hope this information will be useful to others,
Todd Thomas